Instabilidade de Lyapunov para equações diferenciais descontínuas




Discontinuous differential equations, Carathéodory solutions, Lyapunov stability, Instability


O presente trabalho estuda a instabilidade de Lyapunov para equações diferenciais descontínuas através do uso da noção de solução de Carathéodory para equações diferenciais. A partir do primeiro teorema de instabilidade de Lyapunov e do teorema de instabilidade de Chetaev, que tratam da instabilidade para equações diferenciais ordinárias, dois resultados de instabilidade de Lyapunov para equações diferenciais descontínuas são obtidos.


Não há dados estatísticos.


Carregando Métricas ...

Biografia do Autor

Iguer Luis Domini dos Santos, Universidade Estadual Paulista (UNESP), Faculdade de Engenharia, Câmpus de Ilha Solteira, SP, Brasi

Iguer Luis Domini dos Santos received his MSc and PhD degrees in Mathematics from São Paulo State University (UNESP), Brazil, in 2008 and 2011, respectively. He is currently an Assistant Professor at São Paulo State University (UNESP), Ilha Solteira, Brazil, with the Department of Mathematics. His research interests include ordinary differential equations and optimal control. 


A. Bressan, “Unique Solutions for a Class of Discontinuous Differential Equations”, Proceedings of the American Mathematical Society, vol. 104, no. 3, pp. 772–778, 1988.

O. Hájek, “Discontinuous Differential Equations. I”, Journal of Differential Equations, vol. 32, no. 2, pp. 149–170, 1979.

A. Bacciotti and F. Ceragioli, “Nonpathological Lyapunov Functions and Discontinuous Carathéodory Systems”, Automatica, vol. 42, no. 3, pp. 453–458, 2006.

P. G. Stechlinski and P. I. Barton, “Dependence of Solutions of Nonsmooth Differential-Algebraic Equations on Parameters”, Journal of Differential Equations, vol. 262, no. 3, pp. 2254–2285, 2017.

D. Shevitz and B. Paden, “Lyapunov Stability Theory of Nonsmooth Systems”, IEEE Transactions on Automatic Control, vol. 39, no. 9, pp. 1910–1914, 1994.

M. Grzanek, A. Michalak, and A. Rogowski, “A Nonsmooth Lyapunov Function and Stability for ODE’s of Carathéodory Type”, Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 1, pp. 337–342, 2008.

R. K. Miller and A. N. Michel Ordinary Differential Equations. 1 ed. New York: Academic Press, 1982.

J. K. Hale Ordinary Differential Equations. 2 ed. Huntington, N.Y.: Robert E. Krieger Publishing Co., 1980.

I. P. Natanson Theory of Functions of a Real Variable. 1 ed. New York: Frederick Ungar Publishing Co.,1955.

H. L. Royden Real Analysis. 1 ed. New York: The Macmillan Co., 1963.

G. V. Smirnov Introduction to the Theory of Differential Inclusions. 1 ed. Providence, RI: American Mathematical Society, 2002.

T. C. Sideris Ordinary Differential Equations and Dynamical Systems. 1 ed. Paris: Atlantis Press, 2013.

W. Hahn Stability of Motion. 1 ed. Berlin: Springer, 1967.

T. Yoshizawa Stability Theory by Liapunov’s Second Method. 1 ed. Tokyo: The Mathematical Society of Japan, 1966.




Como Citar

Santos, . I. L. D. dos . (2021). Instabilidade de Lyapunov para equações diferenciais descontínuas. INTERMATHS, 2(2), 49-58.